A reconsideration of the 'three squares' problem (Short Communication).
Aequationes mathematicae, Tome 19 (1979), pp. 315-316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1979__19_136842,
author = {P.G. Laird},
title = {A reconsideration of the 'three squares' problem {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {315--316},
year = {1979},
volume = {19},
url = {http://geodesic.mathdoc.fr/item/AM2_1979__19_136842/}
}
P.G. Laird. A reconsideration of the 'three squares' problem (Short Communication).. Aequationes mathematicae, Tome 19 (1979), pp. 315-316. http://geodesic.mathdoc.fr/item/AM2_1979__19_136842/